Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

The dreaded Rash from Lamictal/ Lamotrigine

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • The dreaded Rash from Lamictal/ Lamotrigine

    Hey all,

    So Feb. 13th my psychiatrist put me on Lamotrigine (Lamictal), and 2 days later I got a few pimple-sized bumps on the crease of my butt and legs that itched. Of course, knowing "The Rash" that is supposedly potentially deadly that can happen to like .8% of adults or whatnot, I started freaking. A few days later, when I saw the Doc she said that as long as it didn't get worse that I would be fine, though she said I could go to a dermo if I wanted. After that relief, nothing had happened. 2 weeks later I increased the meds to 50mgs from 25 (so very, very slowly) and it was alright, until this past Monday night. I noticed very small bumps on my shoulders, down my arms, and on my lower back. Then I noticed it on my thighs. It's hard to describe the rash because the bumps are very very tiny and for the most part flesh colored, so not reddened. It doesn't sound like Steven- Johnson Syndrome, the deadly Rash, but still, if it broke out that fast...I don't know ladies. I called my general doc and they said to come in if it starts spreading, or if I have a hard time breathing or have swelling. But in the meantime what do I do? I am a very nervous person, hence the mood stabilizer (I am bipolar) and I am on Wellbutrin...so in my head I am probably dramatizing everything. But does anyone here know anything about Lamictal and its side effects? Will this go away? is this even the med? Just any kind of advice will help. Also, it doesn't really itch much, I've noticed it does more when I am in the shower under hot water, and then scrubbing my body. But that's about it.

    Please help!! Thanks ladies...

Unconfigured Ad Widget

Collapse

Womens Health orange logoGet The Newsletter

Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

Latest Posts in Our Forums

Collapse

Latest Topics in Our Forums

Collapse

Working...
X